# SDR Z5FA0106201100001

- Difficulty date: January 1, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N604CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800007
- Aircraft time: 6,531 hours, 4,152 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99125501
- Part serial: N5961
- Condition: Faulty
- Location: Mlg
- Part time: 1,073 hours, 689 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR HANDLE WAS SELECTED DOWN WITH NO RESPONSE. ONLY INDICATION WAS A "RED" UNLOCK LIGHT.  PERFORMED A GO AROUND AND FOLLOWED THE CHECKLIST PROCEDURE.  COMPLIED WITH A SUCCESSFUL EMERGENCY LANDING GEAR EXTEND PROCEDURE.  LANDING WAS UNEVENTFUL.  DISCREPANCY WAS TROUBLESHOT TO A FAULTY LANDING GEAR CONTROL HANDLE ASSY.  GEAR CONTROL HANDLE ASSY WAS REPLACED, NR2 SYS SERVICED, HYD SYS BLED AND SEVERAL GEAR SWINGS PERFORMED. SYS OPS CHECK WAS SUCCESSFUL.  ACFT WAS RETURNED TO SERVICE.
